TRUST brand Pills
Page 1 of 5 1234 ... LastLast
Results 1 to 10 of 44

TRUST brand Pills

This is a discussion on TRUST brand Pills within the Fitness & Health forums, part of the Life & Leisure category;

  1. #1
    Junior Member Jacqueline's Avatar
    Join Date
    Jan 2006
    Gender
    Female
    Posts
    54

    Question TRUST brand Pills


    Who has tried using the TRUST pills? What are its side-effects for you? Did you consult your OB-Gyn before taking it?

    Tried using if for the first time, without consulting an OB-Gyn. I took it the first day of my menstrual period, then my bleeding didn't stop. The whole time I was taking it, I was bleeding... pero yung tipo na brown lang, at very minimal.. but I had to use pantiliners everyday since then. The slight bleeding continued until another period arrived. When I researched about it, it's called "breakthrough bleeding" daw and it's common especially if first time... but I was still worried that something was actually wrong with me. And also I had slight abdominal cramps, the ones you feel when you're having dysmenorrhea. And also my breasts became tender every single day.. except when I had my "real" period na.

    I know that side effects are always different for different women. But i want to know if someone also experienced the ones that i did. Share me your thoughts and experiences.

  2.    Advertisement


  3. #2
    Elite Member KABAW's Avatar
    Join Date
    Feb 2008
    Posts
    1,486
    consult first your ob-gyne before taking any pills.

  4. #3
    Elite Member tamxy's Avatar
    Join Date
    Jul 2006
    Gender
    Female
    Posts
    1,170
    Quote Originally Posted by KABAW View Post
    consult first your ob-gyne before taking any pills.
    sakto ka!

  5. #4
    Junior Member Jacqueline's Avatar
    Join Date
    Jan 2006
    Gender
    Female
    Posts
    54
    I know that silly. you haven't given an answer to ANY of my questions.

  6. #5
    Junior Member Jacqueline's Avatar
    Join Date
    Jan 2006
    Gender
    Female
    Posts
    54
    Quote Originally Posted by KABAW View Post
    consult first your ob-gyne before taking any pills.

    you haven't even given an answer to ANY of my questions.

  7. #6
    Senior Member
    Join Date
    May 2008
    Posts
    553
    I've tried ALTHEA, low dose oral pills.
    it was perscribed by my doctor to regulate my period and also help clear up my pimples.
    You're suppose to take it at the start of your period then stop until you finish up the whole sheet or something. then your period comes then after a week you start another set.

    With ALTHEA, side effects are 1 to none. compared to Diane layo ra dyud ang ALTHEA.
    I've been using it 4 almost 3 years now. My pimples are gone and regular na akong period and timely pa dyud.
    Wala sad oy weight gain but my skin is smoother and well na uyon ko niya.

    just my 2 cents..

  8. #7
    Senior Member crazy_lazy's Avatar
    Join Date
    Aug 2005
    Gender
    Female
    Posts
    876
    Quote Originally Posted by Jacqueline View Post
    you haven't even given an answer to ANY of my questions.
    hi! sakto bitaw sila na u better consult an OB first before taking any med and they have answered your question mn pud with their straight and direct answer.

    Kay if mg-post2 pud sila ug ilang thoughts here then dili d ai mu work nimo so lisod na kung mao na kay next napud nimo pangutana kay unsay MEDICATION napud sa imong gbati.

    But then if you choose nga ikaw2 lang dyud, ang kanang "spotting" or the brownish na discharges, naka-experience pud ko ana pag-resita sa akong doc sa Yasmin and I told her bout it and so g-resitahan kog lain brand and that is dianne.

    Really, u need to see a doctor kay naka-experience mn gud kag abdominal pains. Its something you need to worry about.

    Lain2 ang mga effects sa pills sa mga babae dyud. So kung ikaw, imo nalang unta to g-stop ang TRUST na pills then ngita lain brand (if nahn dyud ka ikaw2 lang buot). TIngali wala ra dyud ka nka uyon sa TRUST.

  9. #8
    Elite Member
    Join Date
    Oct 2005
    Posts
    1,213
    Quote Originally Posted by Jacqueline View Post
    Who has tried using the TRUST pills? What are its side-effects for you? Did you consult your OB-Gyn before taking it?

    Tried using if for the first time, without consulting an OB-Gyn. I took it the first day of my menstrual period, then my bleeding didn't stop. The whole time I was taking it, I was bleeding... pero yung tipo na brown lang, at very minimal.. but I had to use pantiliners everyday since then. The slight bleeding continued until another period arrived. When I researched about it, it's called "breakthrough bleeding" daw and it's common especially if first time... but I was still worried that something was actually wrong with me. And also I had slight abdominal cramps, the ones you feel when you're having dysmenorrhea. And also my breasts became tender every single day.. except when I had my "real" period na.

    I know that side effects are always different for different women. But i want to know if someone also experienced the ones that i did. Share me your thoughts and experiences.
    with me, didn't consult an ob-gyn... but when I was in high school, i was adviced to take pills and only now after like 6 or 7 years i started taking it again for vanity reasons...

    and same with me, the first time I used it, I was having brown discharges for the whole month of the first pack, but when I took the next pack, wala nay discharges...

    and uhm so far, didn't experience side effects like headaches and all...
    been taking it for like 5 or 6 months now

  10. #9
    Junior Member Jacqueline's Avatar
    Join Date
    Jan 2006
    Gender
    Female
    Posts
    54
    Quote Originally Posted by yami View Post
    with me, didn't consult an ob-gyn... but when I was in high school, i was adviced to take pills and only now after like 6 or 7 years i started taking it again for vanity reasons...

    and same with me, the first time I used it, I was having brown discharges for the whole month of the first pack, but when I took the next pack, wala nay discharges...

    and uhm so far, didn't experience side effects like headaches and all...
    been taking it for like 5 or 6 months now
    Thanks for your reply.(^^,) It's true, ako pud it's my 2nd month now and wala naman my brown discharges. It says that very normal man pud daw na ang breakthrough bleeding especially on the first pack when your body is still getting used to it.

    Now pud, im not experiencing any side effects na... no headache, not even mood swings wala jud.

  11. #10
    Newbie
    Join Date
    Feb 2009
    Gender
    Female
    Posts
    1

    Smile re: pills

    i'm taking GRACIAL..i can say na maganda sya..it was recommended to me ng OB ko..mdyo pricy nga lang, 470php sa South Drugstore..it is a combined pill..sbi ng cuzin ko napansin nyang gumada ung kutis ko..anyway..side effects? i take it every 8pm..nung first take ko mdyo nahilo ako..parang lasing..hehe..sabi naman kc ng OB ko normal lang daw un..naexperience ko xa for 3 nights..pero since gabi ko nman xa tini-take..tinulog ko na lng..after that wala na ko naramdaman..ung menstruation ko, normal nman.mas umikli nga ung number of days (period).. wala na kong ibang discharge..malinis tlga..unlike b4 nung di pa ko nagtatake ng pills..may mga brown/dead blood na lumalabas sa kin after my period..un nawala un nung nagtake ako ng GRACIAL..better tlga na magconsult muna sa doctor b4 magtake ng pills..

Page 1 of 5 1234 ... LastLast

Similar Threads

 
  1. Cigarette brand you like most
    By CrasHBURN in forum General Discussions
    Replies: 655
    Last Post: 09-02-2014, 11:57 AM
  2. Replies: 17
    Last Post: 01-19-2013, 01:15 PM
  3. Best and trusted brand for gaming RAM?
    By frequency000 in forum Computer Hardware
    Replies: 25
    Last Post: 07-05-2012, 10:41 PM
  4. trust pill user
    By yayabzq in forum Fitness & Health
    Replies: 3
    Last Post: 07-05-2010, 01:15 PM
  5. Looking For: CRT 17 inches black monitor (any trusted brand)
    By goldfinger in forum Computers & Accessories
    Replies: 10
    Last Post: 09-06-2008, 10:37 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
about us
iSTORYA.NET is Cebu's Biggest, Southern Philippines' Most Active, and the Philippines' Strongest Online Community!
follow us
#top